Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 93, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 17, 2015, 2:18 PM CDT for Bee County, Goliad County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 2:18 PM CDT (19:18 UTC)
- Expired
- Jun 17, 2015, 5:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bee County, TX, Goliad County, TX
The radar
The Corpus Christi radar (KCRP), 78 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:58 PM CDT | FLASH FLOOD | 4 E Beeville, TX | WATER OVER TX HIGHWAY 202 NEAR THE PRISONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WGUS54 KCRP 171918
FFWCRP
TXC025-175-172215-
/O.NEW.KCRP.FF.W.0093.150617T1918Z-150617T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
218 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...
BEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 216 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF
RAIN HAS ALREADY FALLEN OVER SOUTHERN BEE COUNTY AND ACTIVITY IS
BUILDING IN SIZE AND STRENGTH. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...GOLIAD...SKIDMORE...BERCLAIR...CHARCO...TULETA...
BLANCONIA...PETTUS...NORMANNA...WEESATCHE...PAPALOTE AND MINERAL.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2858 9718 2817 9760 2819 9781 2850 9797
2891 9741
$$
71What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 12:29 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 17, 12:29 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 PM CDT WED JUN 17 2015
.DISCUSSION...SEE AVIATION SECTION FOR 18Z TAFS.
&&
.AVIATION...CONVERGENCE ZONE...WHERE BAND OF CONVECTION HAS BEEN
ANCHORED OVER THE WATERS...APPEARS TO BE MOVING INLAND. EXPECT
SCATTERED TO NUMEROUS SHOWERS/T-STORMS WILL CONTINUE MOVING TO THE
NORTH ACROSS THIS AREA THIS AFTERNOON INTO EARLY THIS EVENING.
MVFR CIGS AND IFR VSBYS WILL OCCUR WITHIN THE HEAVY DOWNPOURS.
MOISTURE AXIS IS EXPECTED TO SHIFT INLAND TONIGHT. SCATTERED
CONVECTION WILL AFFECT LRD AREA THIS EVENING. MVFR CIGS WILL BE
POSSIBLE OVER THE INLAND PORTIONS OF SOUTH TEXAS BY 09Z. SPOTTY
MVFR CIGS WILL OCCUR OVER THE COASTAL PLAINS THURSDAY MORNING.
EXPECT REDEVELOPMENT OF CONVECTION OVER THE BRUSH COUNTRY ON
THURSDAY MORNING WITH MVFR CIGS/VSBYS WITHIN SHOWERS/T-STORMS.
&&
.PREV DISCUSSION... /ISSUED 1059 AM CDT WED JUN 17 2015/
DISCUSSION...LOOKING AT STORM TOTAL PRECIPITATION ACCUMULATIONS
FROM DUAL-POL...COASTAL BEND FORTUNATELY DODGED A SIGNIFICANT
RAIN EVENT. RAIN ACCUMULATIONS OF 6 TO 18 INCHES IN A 20 MILE
WIDE AND OVER 100 MILE LONG BAND...WITH MAXIMUM RAIN AMOUNTS TO
AROUND 25 INCHES...OCCURRED FROM 15 TO 35 MILES OFFSHORE.
12Z CRP SOUNDING SHOWED WEST WINDS THROUGH A DEEP LAYER BUT
TROPICAL MOISTURE HOLDING IN PLACE WITH PRECIPITABLE WATER VALUES
NEAR 2.4 INCHES. ALTHOUGH WE HAVE NOT SEEN HEAVY RAIN AMOUNTS
IN THE COASTAL BEND...WITH THAT KIND OF MOISTURE AVAILABLE...AM
RELUCTANT TO REMOVE AREA FROM THE FLASH FLOOD WATCH. WILL REDUCE
POPS TO LIKELY FOR THE COASTAL BEND. HEAVY RAIN THREAT HIGHER
FOR THE VICTORIA CROSSROADS AND WILL CONTINUE FLASH FLOOD WATCH
FOR THIS AREA THROUGH THE EVENING.
MARINE...MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE OVER THE
GULF WATERS THROUGH TONIGHT...WILL CONTINUE SCA. NUMEROUS SHOWERS
AND THUNDERSTORMS OVER THE WATERS EXPECTED TO GRADUALLY DECREASE
IN COVERAGE AS DRIER AIR PUSHES IN FROM THE EAST BY TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 88 79 90 78 91 / 70 40 40 20 20
VICTORIA 83 75 89 75 90 / 90 50 40 20 20
LAREDO 95 78 93 77 93 / 60 50 40 30 20
ALICE 93 78 93 76 93 / 70 40 40 20 20
ROCKPORT 84 82 89 80 90 / 90 40 30 20 20
COTULLA 94 75 92 75 93 / 70 60 50 30 20
KINGSVILLE 92 79 92 78 91 / 70 40 40 20 20
NAVY CORPUS 87 81 89 80 88 / 70 40 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO...
VICTORIA.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...
REFUGIO...SAN PATRICIO.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TMT/89...AVIATIONHazardous weather outlook, Jun 17, 5:32 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED JUN 17 2015 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE COUNTIES ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO AND VICTORIA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE COUNTIES OF SAN PATRICIO...NUECES AND KLEBERG. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR ALL COASTAL LOCATIONS THROUGH MIDNIGHT...INCLUDING THE COUNTIES OF KLEBERG...NUECES... SAN PATRICIO...ARANSAS...REFUGIO AND CALHOUN FOR TIDE LEVELS RUNNING 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL DURING HIGH TIDE. THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG GULF FACING BEACHES TODAY AND TONIGHT. ISOLATED BRIEF HEAT INDEX READING AROUND 106 DEGREES WILL BE POSSIBLE OVER INLAND PORTIONS OF THE COASTAL BEND THIS AFTERNOON. THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND POSSIBLE FLOODING MAINLY IN THE FLASH FLOOD WATCH AREAS. NO SEVERE WEATHER IS EXPECTED ALTHOUGH A BRIEF FUNNEL CLOUD TOUCHDOWN IS POSSIBLE MAINLY OVER VICTORIA AND CALHOUN COUNTIES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES THURSDAY. SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY INLAND OR COASTAL FLOODING REPORTS...ALONG WITH FUNNEL CLOUD REPORTS SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH TONIGHT...AND FOR THE BAYS AND WATERWAYS PORT ARANSAS TO PORT O'CONNOR THROUGH LATE MORNING. THUNDERSTORMS ARE EXPECTED OVER THE BAYS AND GULF WATERS TODAY. ALONG WITH WIND GUSTS AT TIMES IN EXCESS OF 30 KNOTS AND FREQUENT LIGHTNING...THE MAIN CONCERN WILL BE WATERSPOUTS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY MARINE REPORTS CONCERNING WATERSPOUTS OR STRONG WIND GUSTS RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI WILL BE APPRECIATED. GW/MB
In the hours before
Local storm report, Jun 17, 1:17 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM FLASH FLOOD ROCKPORT 28.04N 97.05W
06/17/2015 ARANSAS TX EMERGENCY MNGR
WATER IS COVERING WATER STREET IN ROCKPORT.
&&
IBLAYLOCLocal storm report, Jun 17, 1:24 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
124 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM FLASH FLOOD ROCKPORT 28.04N 97.05W
06/17/2015 ARANSAS TX EMERGENCY MNGR
FLOODING ON STADIUM DRIVE BY ROCKPORT HIGH SCHOOL.
&&
IBLAYLOCLocal storm report, Jun 17, 1:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
148 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD ROCKPORT 28.04N 97.05W
06/17/2015 ARANSAS TX EMERGENCY MNGR
WATER OVER A FOOT DEEP ON MANY STREETS IN ROCKPORT.
&&
IBLAYLOCLocal storm report, Jun 17, 1:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
157 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD ROCKPORT 28.04N 97.05W
06/17/2015 ARANSAS TX PUBLIC
REPORT VIA SOCIAL MEDIA OF WATER ENTERING A HOME IN
ROCKPORT.
&&
IBLAYLOCLocal storm report, Jun 17, 2:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD PORTLAND 27.88N 97.33W
06/17/2015 SAN PATRICIO TX TRAINED SPOTTER
TX HIGHWAY 35 AND NUMEROUS FEEDER ROADS COVERED WITH
WATER IN PORTLAND. AT TIME OF REPORT NORTHBOUND RIGHT
LANE ON THE WAY TO GREGORY WAS SUBMERGED WITH CONTINUED
HEAVY RAIN.
&&
IBLAYLOCLocal storm report, Jun 17, 2:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FLASH FLOOD 9 S ROCKPORT 27.91N 97.05W
06/17/2015 ARANSAS TX TRAINED SPOTTER
SPOTTER REPORTED FLOODING ALONG MUCH OF TX HIGHWAY 35
FROM PORTLAND TO 9 MILES SOUTH OF ROCKPORT.
&&
IBLAYLOCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| Jun 16, 10:45 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 16, 11:30 PM CDT | Special Marine Warning | CRP | 60 min | |
| Jun 17, 12:39 AM CDT | Special Marine Warning | CRP | 111 min | |
| Jun 17, 1:54 AM CDT | Special Weather Statement | CRP | Jim Wells | 66 min |
| Jun 17, 2:41 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 3:10 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 12 hr |
| Jun 17, 3:19 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 116 min |
| Jun 17, 4:40 AM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 4:47 AM CDT | Special Marine Warning | CRP | 88 min | |
| Jun 17, 6:12 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jun 17, 8:11 AM CDT | Special Marine Warning | CRP | 94 min | |
| Jun 17, 9:19 AM CDT | Areal Flood Advisory | CRP | Victoria | 56 min |
| Jun 17, 9:38 AM CDT | Special Marine Warning | CRP | 67 min | |
| Jun 17, 10:03 AM CDT | Flash Flood Warning | CRP | Victoria | 87 min |
| Jun 17, 10:14 AM CDT | Special Weather Statement | CRP | Refugio | 31 min |
| Jun 17, 10:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| Jun 17, 11:04 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 86 min |
| Jun 17, 11:28 AM CDT | Flash Flood Warning | CRP | Victoria | 62 min |
| Jun 17, 11:40 AM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 17, 11:51 AM CDT | Flash Flood Warning | CRP | Goliad, Refugio | 3 hr |
| Jun 17, 12:12 PM CDT | Special Weather Statement | CRP | Nueces | 33 min |
| Jun 17, 12:20 PM CDT | Special Marine Warning | CRP | 40 min | |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| Jun 17, 12:34 PM CDT | Flash Flood Warning | CRP | Victoria | 116 min |
| Jun 17, 12:48 PM CDT | Special Marine Warning | CRP | 42 min | |
| Jun 17, 1:39 PM CDT | Tornado Warning | CRP | Aransas | 36 min |
| Jun 17, 1:41 PM CDT | Flash Flood Warning | CRP | Calhoun | 3 hr |
| Jun 17, 1:56 PM CDT | Special Marine Warning | CRP | 49 min | |
| Jun 17, 2:32 PM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| Jun 17, 3:03 PM CDT | River Flood Warning | CRP | Goliad, Victoria | 35 hr |
| Jun 17, 3:18 PM CDT | Special Weather Statement | CRP | Bee | 27 min |
| Jun 17, 3:22 PM CDT | Special Weather Statement | CRP | Webb | 38 min |
| Jun 17, 3:34 PM CDT | Flash Flood Warning | CRP | Jim Wells, San Patricio | 3 hr |
| Jun 17, 3:38 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 37 min |
| Jun 17, 3:59 PM CDT | Special Weather Statement | CRP | San Patricio | 31 min |
| Jun 17, 4:42 PM CDT | Special Weather Statement | CRP | Jim Wells | 33 min |
| Jun 17, 4:58 PM CDT | Special Weather Statement | CRP | Kleberg | 47 min |
| Jun 17, 5:00 PM CDT | River Flood Warning | CRP | Victoria | 50 hr |
| Jun 17, 5:03 PM CDT | Special Weather Statement | CRP | Duval | 27 min |
| Jun 17, 5:11 PM CDT | Special Weather Statement | CRP | McMullen | 49 min |
| Jun 17, 5:18 PM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| Jun 17, 5:19 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Nueces | 41 min |
| Jun 17, 5:28 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 32 min |
| Jun 17, 5:35 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 43 min |
| Jun 17, 5:39 PM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 20 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.